# SDR DALA2023081506648

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2918077) CORROSION FOUND ON EXTERNAL SIDE OF FUSELAGE SKIN BS 727 TO 727B BETWEEN S-1 AND S-2R. ACCOMPLISHED ER 611033-14 FOR CORROSION ON EXTERNAL FUSELAGE SKIN BS 727-727B STR1 AND STR2.
